JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study lightlike hypersurfaces of indefinite Kenmotsu manifolds. The purpose of this paper is to prove that there do not exist totally geodesic screen distributions on semi-symmetric lightlike hypersurfaces of indefinite Kenmotsu manifolds with flat transversal connection.
 Keywords
screen totally geodesic;flat transversal connection;lightlike hypersurface;indefinite Kenmotsu manifold;
 Language
English
 Cited by
1.
GEOMETRY OF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD,;

호남수학학술지, 2014. vol.36. 4, pp.707-722 crossref(new window)
1.
GEOMETRY OF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD, Honam Mathematical Journal, 2014, 36, 4, 707  crossref(new windwow)
 References
1.
C. Calin, Contributions to Geometry of CR-submanifold, Thesis, University of Iasi, Iasi, Romania, 1998.

2.
B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.

3.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. crossref(new window)

5.
K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

6.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

7.
S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge University Press, Cambridge, 1973.

8.
D. H. Jin, Lightlike hypersurfaces with totally umbilical screen distributions, J. Chungcheong Math. Soc. 22 (2009), no. 3, 409-416.

9.
D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc. 25 (2010), no. 3, 443-450. crossref(new window)

10.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. crossref(new window)

11.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold, Commun. Korean Math. Soc. 27 (2012), no. 1, 185-195. crossref(new window)

12.
D. H. Jin, The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 17 (2012), no. 1, 49-57.

13.
K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. (2) 24 (1972), 93-103. crossref(new window)

14.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.